EXCITATION SPECTRUM OF ONE-DIMENSIONAL HUBBARD MODEL

被引:158
作者
COLL, CF [1 ]
机构
[1] UNIV CALIF,DEPT PHYS,LOS ANGELES,CA 90024
来源
PHYSICAL REVIEW B | 1974年 / 9卷 / 05期
关键词
D O I
10.1103/PhysRevB.9.2150
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
引用
收藏
页码:2150 / 2158
页数:9
相关论文
共 9 条
[1]  
CLOIZEAUX J, 1962, PHYS REV, V128, P2131
[2]   METAL-INSULATOR TRANSITION AND ANTIFERROMAGNETISM IN A ONE-DIMENSIONAL ORGANIC SOLID [J].
EPSTEIN, AJ ;
ETEMAD, S ;
GARITO, AF ;
HEEGER, AJ .
PHYSICAL REVIEW B-SOLID STATE, 1972, 5 (03) :952-+
[3]  
GRIFFITHS RB, 1964, PHYS REV A, V135, P659
[5]   ABSENCE OF MOTT TRANSITION IN AN EXACT SOLUTION OF SHORT-RANGE 1-BAND MODEL IN 1 DIMENSION [J].
LIEB, EH ;
WU, FY .
PHYSICAL REVIEW LETTERS, 1968, 20 (25) :1445-+
[6]  
Ovchinnikov A. A., 1969, Zhurnal Eksperimental'noi i Teoreticheskoi Fiziki, V57, P2137
[7]  
OVCHINNIKOV AA, 1970, SOV PHYS JETP-USSR, V30, P1160
[8]   MAGNETIC SUSCEPTIBILITY AT ZERO TEMPERATURE FOR ONE-DIMENSIONAL HUBBARD MODEL [J].
SHIBA, H .
PHYSICAL REVIEW B, 1972, 6 (03) :930-&
[9]   MAGNETIC SUSCEPTIBILITY FOR HALF-FILLED HUBBARD MODEL [J].
TAKAHASHI, M .
PROGRESS OF THEORETICAL PHYSICS, 1970, 43 (06) :1619-+